# SDR AALA202009219020

- Difficulty date: September 3, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,963 hours, 24,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300200
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND SEAT TRACK CORRODED AREA WITH L=0.563 INCHES W=0.399 INCHES D=0.033 INCHES AT FR 16.  REMOVED AND REPLACED SEAT TRACK LOCATED AT FR 12 TO FR 24 ON FWD GALLEY AREA, IAW SRM A320 51-72-11-911-001 SRM A320 51-42-11-801 AND DWG D53112812 D53110984.
